# SDR UALA2010021600597

- Difficulty date: February 16, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 72,557 hours, 11,768 cycles
- Engine: Pwa PW4060
- System (JASC): 2312 · VHF Communications System
- Part: Control Panel
- Part number: 752213
- Part serial: 49
- Condition: Faulty
- Location: Audio
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO'S AUDIO CONTROL PANEL NR 2 VHF INOPERATIVE.  ACCOMPLISHED CAT III CHECK, NO FAULTS.  REPLACED FO'S AUDIO CONTROL PANEL. CHECKED OKAY.
